# SDR HALA2016020100024

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,250 hours, 9,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AISLE EXIT SIGN INOPERATIVE BY L4 DOOR .  REPLACED OUTPUT FUSE ON POWER SUPPLY M739.  OPS CHECKED GOOD IAW AMM 33-51-00.
